# SDR C2XA08SH154

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 17,572 hours, 9,325 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14552201402
- Part serial: 677
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E HAS CORROSION AROUND RIVETS.  RT HORIZONTAL STAB L/E WAS REPAIRED IAW EC 5510-01195.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
